# SDR ABXA050034

- Difficulty date: February 6, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 45,463 hours, 36,274 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T411417
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LINE MAINTENANCE, FOUND LEFT WING NR 4 SLAT WEDGE DELAMINATED BEYOND LIMITS AT INBOARD END.  REPLACED NR 4 SLAT IAW B767 MM 27-81-02-4.
